Deakin University
Browse
beliakov-shapepreserving-2001.pdf (49.61 kB)

Shape preserving splines in constructing WOWA operators: comment on paper by V. Torra in Fuzzy Sets and Systems

Download (49.61 kB)
journal contribution
posted on 2001-08-01, 00:00 authored by Gleb BeliakovGleb Beliakov
Shape preserving splines in constructing WOWA operators: comment on paper by V. Torra in Fuzzy Sets and Systems

History

Journal

Fuzzy sets and systems

Volume

121

Issue

3

Pagination

549 - 550

Publisher

Elsevier Science B.V.

Location

Amsterdam, The Netherlands

ISSN

0165-0114

eISSN

1872-6801

Language

eng

Publication classification

C2 Other contribution to refereed journal

Copyright notice

2001, Elsevier Science B.V.